# SDR SWAA2022032876154

- Difficulty date: February 20, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737
- Aircraft serial: 36660
- Aircraft time: 39,297 hours, 23,820 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BS277 TO BS294.5 AND BL0 AT FWD GALLEY AREA 2022-98532 / [01] REPLACED WEB AND FASTENERS ON BS277 TO BS294.5 AND BL0 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 85 REV-.;[02] REPLACED WEB AND FASTENERS ON BS277 TO BS294.5 AND BL0 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 85 REV-. CERTIFIED RII
